Erdélyi-Kober fractional integral operators on ball Banach function spaces

Research output: Contribution to journalArticlespeer-review

Abstract

We establish the boundedness of the Erdélyi-Kober fractional integral operators on ball Banach function spaces. In particular, it gives the boundedness of the Erdélyi-Kober fractional integral operators on amalgam spaces and Morrey spaces. Copyright © 2021 EMS Publishing House. All rights reserved.
Original languageEnglish
Pages (from-to)93-106
JournalRendiconti del Seminario matematico della Università di Padova
Volume145
Early online dateMay 2021
DOIs
Publication statusPublished - 2021

Citation

Ho, K.-P. (2021). Erdélyi-Kober fractional integral operators on ball Banach function spaces. Rendiconti del Seminario matematico della Università di Padova, 145, 93-106. doi: 10.4171/RSMUP/72

Keywords

  • Erdélyi-Kober fractional integral
  • Amalgam spaces
  • Morrey space
  • Banach function space

Fingerprint

Dive into the research topics of 'Erdélyi-Kober fractional integral operators on ball Banach function spaces'. Together they form a unique fingerprint.